# SDR CALA2015061593917

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 61,247 hours, 15,068 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Out Of Adjust
- Location: Slide Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA 2560 02662 OP 1 LT OFF WING ESCAPE SLIDE DOOR LATCH CHECK FAILED, EXCEEDS 175 INCH POUNDS STEP 5 IAW EA OP3 MUST NOW BE COMPLIED WITH.  COMPLIED WITH OP 001 EA 2560-02662.  LT OFF WING ESCAPE SLIDE DOOR LATCH & DISCONNECT HOUSING INSPECTION.
